# SDR HALA2014012900014

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 9,776 hours, 1,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL BURNING ODOR.  PERFORMED HIGH POWER ENGINE RUNS ON BOTH ENGINES. EACH ISOLATED WITH ASSOCIATED PACK AND BOTH ENGINES PART POWER ALL SYS NORMAL, NO ODOR NOTED.  R & R FWD FILTER ELEMANTS 5250HG.  5251HG IAW AMM 21-21-41, 186017.  R & R AFT FILTER ELEMENT IAW AMM 21-21-41.  AFTER FILTER CHANGE RAN ALL CHILLERS, COFFEEMAKERS AND OVENS.  NO ODOR NOTED AFTER 20 MIN.  REMOVED AND REINSTALLED LD-MCR IAW AMM 25-75-41. TEST OK IAW AMM 25-75-41, 400-801A.
